• Hi - if you have tried to donate and found that it hasn't worked please can you hit me up in PM? (Freya) I am trying to figure out with paypal what the issue is and they are asking for more data. It doesn't seem to be affecting everyone. Thank you so much :)
  • The SF mobile app is available for download from the resources page. The app is free for all members. It will allow you to get notifications on your mobile device whenever a thread or forum you watch has a new post, when your thread or posts get replies, when you receive a private message, etc. Chat is not accessible on the app as it conflicts with the software on the site. The links to download are in the resources area - https://www.suicideforum.com/community/resources/categories/example-category.1/

In pain

Status
Not open for further replies.

Butterfly

Sim Addict
Staff Alumni
SF Author
SF Supporter
#1
So I did a foolish deed the other nighg during a really low point. I feel fine in myself now. I feel that today was a good day. However at about 7pm tonight I began getting horrid pains at the top of my right abdomen under my rib cage. Frightened its my liver. No nausea or vomiting. I really cant seek medical help as I really have to be at placement tomorrow which I love. They would probably also see it as a serious attempt as I havrnt sought help straight away. Dont know what to do qnd so worried.
 

solutions

Well-Known Member
#2
I'm sorry, I'm not sure I understand. You did something last night that you regret, and now you're feeling pain in your abdomen?

I'm going to guess what you mean, so correct me if I'm wrong. You overdosed on something, and you're worried that it's affected your liver. Okay. Now, if that's the case, did you vomit? If your liver's been damaged, it's life-threatening. I would ask a general practitioner what they think. If you have one, call him or her, and ask for their guidance. You don't have to tell them any unnecessary details.

You may need to be in an ER if your liver really has been damaged. Left untreated, it could be fatal within a few days.
 
#3
you should stop by the ER. they could run some tests and have you home in time for your placement. best to get it sorted. you don't have to tell them it was an attempt. just that you took too many pills. there are lots of reasons for that, esp if it was an over the counter med (ibuprofen, acetominophen, etc)
 
#4
If you are talking about od here, then i totally agree with the others in saying that you must go to hospital ASAP!! liver damage is a funny thing, you may only have a few sharp pains now but it gets worse very very quickly to the point of no return! also has you're skin gone pastey or changed to a pale or yellow colour?? if so you must act on it.
 
Status
Not open for further replies.

Please Donate to Help Keep SF Running

Total amount
$130.00
Goal
$255.00
Top